In Stock

Robitussin Dry Cough 7.5mg/5ml Dextromethorpan Oral Solution 100ml

6.45

Robitussin Dry Cough 7.5mg/5ml Dextromethorphan Oral Solution is a cough suppressant providing relief from dry irritant coughs. This medicine active ingredient is dextromethorphan hydrobromide. You Must Be Aged Over 18 Years to Purchase This Product. Who can use? This product is for use in adults and children 12…

In stock

Description

Robitussin Dry Cough 7.5mg/5ml Dextromethorphan Oral Solution is a cough suppressant providing relief from dry irritant coughs. This medicine active ingredient is dextromethorphan hydrobromide.

You Must Be Aged Over 18 Years to Purchase This Product.

Who can use?

This product is for use in adults and children 12 years and over.

How to use?

Adults & children 12 years and over take one 10 ml measure, three or four times daily.

Not suitable for children under 12 years.

If you are pregnant or breastfeeding.

If you are pregnant or if you are breastfeeding please speak to your doctor before using this medication.

Driving and using machines

This product is safe to take while driving or using machinery.

Possible side effects

Like all medicines, this can cause side effects, although not everybody gets them. If you experience any serious side effects please consult your doctor.

KEEP ALL MEDICINES OUT OF THE REACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. 

Active Ingredients 

Each 5ml contains 7.5mg of the active substance dextromethorphan hydrobromide.

Reviews

There are no reviews yet.

Be the first to review “Robitussin Dry Cough 7.5mg/5ml Dextromethorpan Oral Solution 100ml”

Your email address will not be published. Required fields are marked *

Quick Comparison

Robitussin Dry Cough 7.5mg/5ml Dextromethorpan Oral Solution 100ml removeKool'n'Soothe Cooling Gel Sheet removeJunior Parapaed Paracetamol Oral Suspension Cherry Flavour removeFull Marks Solution 5 Minute Treatment removeNitty Gritty Aromatherapy Head Lice Solution removeNurofen for Children 60mg Suppositories (3-24 Months) remove
NameRobitussin Dry Cough 7.5mg/5ml Dextromethorpan Oral Solution 100ml removeKool'n'Soothe Cooling Gel Sheet removeJunior Parapaed Paracetamol Oral Suspension Cherry Flavour removeFull Marks Solution 5 Minute Treatment removeNitty Gritty Aromatherapy Head Lice Solution removeNurofen for Children 60mg Suppositories (3-24 Months) remove
ImageRobitussin Dry Cough 7.5mg/5ml Dextromethorpan Oral Solution 100mlKool’n’Soothe Cooling Gel SheetJunior Parapaed Paracetamol Oral Suspension Cherry FlavourFull Marks Solution 5 Minute TreatmentNitty Gritty Aromatherapy Head Lice SolutionNurofen for Children 60mg Suppositories (3-24 Months)
SKU5000158067707
Rating
Price6.454.805.0017.0014.0011.00
Stock

In stock

Out of stock

Out of stock

AvailabilityIn stockOut of stockOut of stock
Add to cart

Add to cart

Add to cart

Read more

Select options

Read more

Add to cart

DescriptionRobitussin Dry Cough 7.5mg/5ml Dextromethorphan Oral Solution is a cough suppressant providing relief from dry irritant coughs. This medicine active ingredient is dextromethorphan hydrobromide. You Must Be Aged Over 18 Years to Purchase This Product. Who can use? This product is for use in adults and children 12...Kool N Soothe Soft gel Sheets are ideal to use to provide immediate relief for fever in children. They are also safe to use with other medicines. The strip is applied to the child's forehead and gives a fast but gentle cooling effect. The sheet will adhere to the skin...Mild to moderate pain relief Cherry flavour Sugar free Product description Oral suspension for babies and children. For relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever Features of Junior Parapaed paracetamol suspension cherry 120mg/5ml For babies & children...Effective in one use Clinically proven to kill head lice and eliminate eggs No traditional pesticides Comb included Ingredients Cyclomethicone, Isopropyl Myristate Storage Keep bottle in the carton and store in a cool dry place.Do not use after the expiry date printed on the label and carton. Preperation...Nitty Gritty Aromatherapy Head Lice Solution is infused with tea tree, neem and essentials oils. It is a nut-free based formula with added wheatgerm that will leave your hair in healthy condition. The headlice solution uses safe and proven natural ingredients.  The treatment helps the comb to glide smoothly and effortlessly through any...Nurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order....
ContentRobitussin Dry Cough 7.5mg/5ml Dextromethorphan Oral Solution is a cough suppressant providing relief from dry irritant coughs. This medicine active ingredient is dextromethorphan hydrobromide. You Must Be Aged Over 18 Years to Purchase This Product. Who can use? This product is for use in adults and children 12 years and over. How to use? Adults & children 12 years and over take one 10 ml measure, three or four times daily. Not suitable for children under 12 years. If you are pregnant or breastfeeding. If you are pregnant or if you are breastfeeding please speak to your doctor before using this medication. Driving and using machines This product is safe to take while driving or using machinery. Possible side effects Like all medicines, this can cause side effects, although not everybody gets them. If you experience any serious side effects please consult your doctor. KEEP ALL MEDICINES OUT OF THE REACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.  Active Ingredients  Each 5ml contains 7.5mg of the active substance dextromethorphan hydrobromide.Kool N Soothe Soft gel Sheets are ideal to use to provide immediate relief for fever in children. They are also safe to use with other medicines. The strip is applied to the child's forehead and gives a fast but gentle cooling effect. The sheet will adhere to the skin so that it stays in place, unlike a wet flannel.
  • Suitable from 1 year old
  • Ready to use
  • Provides immediate soothing relief
Product features
  • Mild to moderate pain relief
  • Cherry flavour
  • Sugar free
Product description Oral suspension for babies and children. For relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever Features of Junior Parapaed paracetamol suspension cherry 120mg/5ml
  • For babies & children over 2 months
  • Colour free & sugar free
  • For relief of pain & fever
  • Each 5 ml contains 120 mg paracetamol
  • Cherry flavour

Warnings and cautions

  • Please read the enclosed leaflet carefully before you take this medicine or give it to a child
  • As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before taking this product
  • If symptoms persist seek help from an appropriate healthcare professional
  • For oral use only
Effective in one use
Clinically proven to kill head lice and eliminate eggs No traditional pesticides Comb included IngredientsCyclomethicone, Isopropyl Myristate StorageKeep bottle in the carton and store in a cool dry place. Do not use after the expiry date printed on the label and carton. Preperation and Usage3 simple steps to kill head lice and eliminate their eggs. For adults and children from 2 years. Step 1 Detection The only way to confirm a head lice infestation is by finding a live moving louse on the head. This can be done with the specially designed Full Marks Detector Comb. Weekly detection is recommended for ongoing prevention. Step 2 Treatment You should apply enough solution to cover the scalp and hair to ensure complete success. First, comb through dry hair with a normal comb to remove any tangles. Shake the bottle and apply the solution to dry hair by applying the solution close to the root. Ensure the entire scalp and hair are fully coated with the solution. Massage in and leave on the hair for 5 minutes. Remember, if someone in the household has head lice it is recommended that all members are checked as head lice are spread by close head to head contact. Treating everyone with head lice on the same day will minimise the chances of re-infestation. Step 3 Removal After 5 minutes comb through the hair using the fine metal toothed Full Marks Removal Comb provided to remove dead lice and any eggs. Tip: To ensure a thorough job, divide the hair into four quarters and comb each quarter separately. Take a small section of hair from the quarter; place the teeth of the comb as close as you can to the scalp and comb downwards away from the head to the tips of the hair. After each stroke, rinse the comb to remove any hair, lice and eggs and wipe it on a tissue. Once an area of hair is free of lice and eggs push it to one side and continue until the quarter is completely clear. Once you have finished the treatment, wash out the solution using an ordinary non-conditioning shampoo. Conditioner is not necessary. It may be necessary to wash the hair a couple of times to completely remove the solution. Effective in one use* *Repeat above steps on days 7 and 14 if necessary. Please read the enclosed instruction leaflet carefully. Each application requires approximately 50ml of solution to treat a head lice infection on one head. However, you should apply enough to cover scalp and hair from root to tip to ensure complete success. Long and/or thick hair may require more solution. Used according to the instructions, Full Marks Solution and removal comb will kill head lice and eliminate eggs. Unlike traditional head lice treatments which poison the lice, Full Marks Solution has a physical action on the lice causing them to dehydrate (lose water) and die. They can then be removed along with any eggs using the Full Marks Removal Comb supplied. Should a member of your family need treatment with Full Marks Solution, check other members of your family for live lice with the Full Marks Detector Comb and treat if necessary. Safety WarningsPrecautions: If you experience any sensitivity discontinue use, and please tell your doctor or pharmacist who will advise you on the necessary action to take. Avoid contact with eyes. If the head lice solution comes into contact with the skin (other than the scalp) or the eyes, it can be washed away with warm water. This product is an oily liquid; care should be taken when applying the product, as it might make hard surfaces such as floors or baths slippery. You should protect clothing and upholstery with a towel as this product can stain fabrics. Caution: This treatment is not a water-based shampoo. Keep hair away from any naked flame or heat source, and do not smoke whilst using this product. For external use only Keep out of reach and sight of children Do not use the comb if it is broken or the teeth are missing. Disclaimer: Results and outcomes of this product may vary from individual to individual.
Nitty Gritty Aromatherapy Head Lice Solution is infused with tea tree, neem and essentials oils. It is a nut-free based formula with added wheatgerm that will leave your hair in healthy condition. The headlice solution uses safe and proven natural ingredients. The treatment helps the comb to glide smoothly and effortlessly through any hair type. Unlike some regular hair conditioner, the Nitty Gritty Solution won't foam up when you use it, so you can see what you're getting out. How to Use 3-6 applications may be needed for treatment.Nurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards. Babies 3 – 9 months 1 suppository. (A maximum of 3 suppositories in 24 hours should be used) Babies and toddlers 9 months – 2 years 1 suppository. (A maximum of 4 suppositories in 24 hours should be used) Active Ingredients  Each suppository contains ibuprofen 60mg per suppository and hard fat.
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

4 Treatments, 6 Treatments